# SDR UPS08853833

- Difficulty date: October 24, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 800,765 hours, 2,410 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV APPENDIX D SURVEY SEQUENCE 715-W4-02 EXTERNAL DOUBLER ON RT WING FLAP UPPER SURFACE AT STA XF 255 IS GOUGED.  INSTALLED DOUBLER IAW DC8 SRM 51-1-21.
